| Model Number |
SY60WF |
| Medical Device Problem Code |
Break (1069)
| Health Effect - Clinical Code |
Insufficient Information (4580)
| Date of Event |
11/06/2025
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The product was not returned for analysis.The root cause for the reported complaint could not be determined as no sample was returned for analysis.Based on the results from the product history record, the products met release criteria.The manufacturer internal reference number is: (b)(4).
Event or Problem Description
A pharmacist reported that the haptic torn during intraocular insertion.The lens was explanted and implanted with a new unspecified lens of same diopter during initial procedure.Additional information has been requested.